Relations between localizations and I-adic completions in commutative domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 247-254.
@article{RSMUP_1998__99__247_0,
     author = {Zanardo, Paolo},
     title = {Relations between localizations and $I$-adic completions in commutative domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {247--254},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {99},
     year = {1998},
     zbl = {0927.13014},
     mrnumber = {1636615},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__99__247_0/}
}
TY  - JOUR
AU  - Zanardo, Paolo
TI  - Relations between localizations and $I$-adic completions in commutative domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1998
DA  - 1998///
SP  - 247
EP  - 254
VL  - 99
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1998__99__247_0/
UR  - https://zbmath.org/?q=an%3A0927.13014
UR  - https://www.ams.org/mathscinet-getitem?mr=1636615
LA  - en
ID  - RSMUP_1998__99__247_0
ER  - 
Zanardo, Paolo. Relations between localizations and $I$-adic completions in commutative domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 247-254. http://www.numdam.org/item/RSMUP_1998__99__247_0/

[1] D.D. Anderson, The Krull intersection theorem, Pacific J. Math. 57 (1975), pp. 11-14 | MR 376649 | Zbl 0322.13004

[2] M. Atiyah - I. MACDONALD, Introduction to Commutative Algebra, Addison-Wesley (1969). | MR 242802 | Zbl 0175.03601

[3] R. Berger - R. Kiehl - E. Kunz - H.-J. Nastold, Differentialrechnung in der analytischen Geometrie, Springer-Verlag Berlin, Heidelberg, New York (1967). | MR 224870 | Zbl 0163.03202

[4] S. Greco - P. Salmon, Topics in M-adic Topologies, Springer-Verlag, Berlin, Heidelberg, New York (1971). | MR 282956 | Zbl 0205.34501

[5] E.G. Houston - T.G. Lucas - T.M. Viswanathan, Primary decomposition of divisorial ideals in Mori domains, J. Algebra, 117 (1988), pp. 327-342. | MR 957444 | Zbl 0675.13002

[6] E. Matlis, Torsion-Free Modules, The University of Chicago Press, Chicago (1972). | MR 344237 | Zbl 0298.13001

[7] W. May - P. Zanardo, Modules over domains large in a complete discrete valuation ring, to appear. | MR 1810173 | Zbl 0987.13002

[8] M. Nagata, Local Rings, Wiley, Interscience (1962). | MR 155856 | Zbl 0123.03402

[9] F.K. Schmidt, Mehrfach perfekte Körper, Math. Ann., 108 (1933), pp. 1-25. | JFM 59.0155.01 | MR 1512831

[10] P. Zanardo - U. ZANNIER, Commutative domains large in their M-adic completions, Rend. Sem. Mat. Univ. Padova, 95 (1996), pp. 1-9. | Numdam | MR 1405350 | Zbl 0876.13011